# SDR ARWA981041

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION 1300 RBL 17 CUT OUT AREA OF CORROSION.  FABRICATED FILLER AND ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371032.  WORK ACCOMPLISHED UNDER ARROW AIR JW3B CPCP CONTROL 5990. (M)
